# SDR CALA0300009

- Difficulty date: January 12, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 7373T0
- Aircraft serial: 23372
- Aircraft time: 55,394 hours, 25,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN CENTER FLOOR SUPPORT BETWEEN STA 500D AND 520.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-10-02.
